MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in incident was returned for evaluation and forwarded to the manufacturer for further evaluation.Evaluation results are pending.Arkray will file a follow-up report when evaluation is complete.
 
Event or Problem Description
Customer just started using our products and he is having issues with getting the needle into his skin and sometimes bending.He has three boxes and has only used about 8 of them so far and has been an issue with each needle.Caller doesn't use same injection site.Caller has no scar tissue and not injecting into navel.Never reuses needles.Part 234132.Replacing two boxes and sending label.
 
Additional Manufacturer Narrative
Customer returned complaint pen needles.Retain samples and returned samples were tested.Drag force and penetration tests were performed on retain samples and results were in specification range.The defect was not confirmed.Puncture tests and microscopic analysis was performed on returned samples.The defect was not confirmed.Root cause analysis was not conducted.No capa initiated.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key10066501
Report Number1832816-2020-00011
Device Sequence Number11686616
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2024
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberZ58W6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2020
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1